# SDR AALA20071831

- Difficulty date: September 29, 2007
- Submitted: October 3, 2007
- Operation: Air carrier
- Aircraft: N674AN
- Make and model: Boeing 757223
- Aircraft serial: 29424
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT SEAT 5E INOPERATIVE.  RESEATED CONNECTOR FOR EMERGENCY LIGHT AT SEAT 5E.  SYSTEM GROUND CHECKED NORMAL OPERATION.
